# SDR CALA2017100603431

- Difficulty date: October 3, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 60,233 hours, 24,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: S4340095006
- Part serial: 2141
- Condition: Faulted
- Location: Hyd System
- Part time: 3,264 hours, 1,468 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM CAUTION MESSAGE FOR  G RSVR LOW LEVEL MESSAGE INOPERATIVE.   EMERGENCY DECLARED. REMOVED AND REPLACED GREEN LEAKAGE MEASUREMENT SOLENOID VALVE, LEAK AND OPS CHECKED GOOD IAW AMM 29-19-51
